# SDR AALA20170824012

- Difficulty date: August 24, 2017
- Submitted: August 27, 2017
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 18,779 hours, 7,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON FORWARD CARGO LEFT TRANSITION PANEL BETWEEN FUSELAGE STATIONS 460 AND 500I.  REMOVED AND REPLACED TRANSITION PANEL PER SRM 53-00-53-2R AND AARD 53-00-53.
